# SDR VNAA202411240029

- Difficulty date: October 20, 2024
- Submitted: November 24, 2024
- Operation: Air carrier
- Aircraft: N586NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15389
- Aircraft time: 19,477 hours, 17,313 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT RAILS OF RBL9 BTW FS693.00 TO FS1002.00. (3EA).  SEAT RAILS OF RBL9 BTW FS693.00 TO FS1002.00. ARE OUT OF LIMITS PER CRJ-900 SRM 53-41-49-101-001-A02 AND  SRM 53-51-49-101-001-A02 THEREFORE WERE REPLACED PER CRJ/900 AMM 53-00-49
